# SDR DLM88020209

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 37,106 hours, 30,260 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 353448736
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RELAY R2-50 GROUND SERVICE BUS TIE WAS FOUND BURNT AND TERMINALS A2 AND B2 SHORTED.  REPLACED SAME.
